# SDR R61A2020112800824

- Difficulty date: November 17, 2020
- Submitted: November 28, 2020
- Operation: Air carrier
- Aircraft: N731YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000520
- Aircraft time: 12,995 hours, 8,580 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086082005
- Condition: Corroded
- Location: Frames 83-84
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF III RT INBOARD SEAT TRACK HAS CORROSION AT SEAT FOOT LOCATION BETWEEN FR 83-FR 84.  REPLACED IAW SRM 51-43-01 & 51-43-02.
